# SDR CALA0001840

- Difficulty date: November 28, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING TIP LEADING EDGE CASTING CRACKED WITH POPPED RIVETS AND GOUGES.  THE CASTING PANEL WAS REMOVED AND A NEW CASTING PANEL WAS INSTALLED IAW SRM 51-30-2 AND 51-10-4.
